Alert archive / Oklahoma / Flash Flood Warnings in 2018
Flash Flood Warning 55, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Sep 21, 2018, 8:23 AM CDT for 4 counties in Oklahoma. It was in force for 8 hr. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 21, 2018, 8:23 AM CDT (13:23 UTC)
- Expired
- Sep 21, 2018, 4:45 PM CDT
- In force
- 8 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
Counties Atoka County, OK, Coal County, OK, Johnston County, OK, Pontotoc County, OK
The radar
The Norman radar (KTLX), 120 km from the middle of the area, began a volume at 13:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 21, 8:57 AM CDT | FLASH FLOOD | 4 Nw Fillmore, OK | 8-INCHES OF WATER OVER ROADWAY AT INTERSECTIONS OF WILEY RD AND OLD CABIN RD. |
| Sep 21, 9:22 AM CDT | FLASH FLOOD | Clarita, OK | ROADWAYS UNDERWATER. |
| Sep 21, 10:05 AM CDT | FLASH FLOOD | 1 N Pontotoc, OK | HOUSE FLOODED. |
| Sep 21, 10:23 AM CDT | FLASH FLOOD | 1 N Pontotoc, OK | 8-INCHES OF WATER OVER THE ROADWAY ON EAST PONTOTOC RD. |
| Sep 21, 12:30 PM CDT | FLASH FLOOD | Ada, OK | 6-12 INCHES OF WATER OVER THE ROADS AROUND PARTS OF TOWN. |
| Sep 21, 1:50 PM CDT | FLASH FLOOD | Pontotoc, OK | HIGHWAY 377 IS CLOSED FROM HIGHWAY 7 NORTH TO FITTSTOWN. |
| Sep 21, 2:23 PM CDT | FLASH FLOOD | Stonewall, OK | WATER RESCUES FROM VEHICLES REPORTED IN STONEWALL. |
| Sep 21, 2:56 PM CDT | FLASH FLOOD | 2 Sw Stonewall, OK | ROADS WASHED OUT NEAR THE INTERSECTION OF 3615 AND 1630 AS WELL AS 3550 AND 1630. |
| Sep 21, 2:56 PM CDT | FLASH FLOOD | Connerville, OK | HARRIS RANCH ROAD CLOSED DUE TO BEING SUBMERGED. |
| Sep 21, 2:56 PM CDT | FLASH FLOOD | Stonewall, OK | FLOOD WATERS ARE ENTERING HOMES AT THE INTERSECTION OF 1ST AND COUNTY ROAD 3640. |
| Sep 21, 2:56 PM CDT | FLASH FLOOD | Stonewall, OK | WATER RESCUES BEING PERFORMED ON COUNTY ROAD 3640 NORTH OF STONEWALL |
| Sep 21, 3:44 PM CDT | FLASH FLOOD | 2 Sse Fittstown, OK | COUNTY ROAD 1670 WASHED OUT WEST OF THE COUNTY ROAD 3590 INTERSECTION |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this flash flood warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 1.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 301 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
605
WGUS54 KOUN 211323
FFWOUN
OKC005-029-069-123-211615-
/O.NEW.KOUN.FF.W.0055.180921T1323Z-180921T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
823 AM CDT FRI SEP 21 2018
The National Weather Service in Norman has issued a
* Flash Flood Warning for...
Northeastern Johnston County in southeastern Oklahoma...
Coal County in southeastern Oklahoma...
Pontotoc County in east central Oklahoma...
West central Atoka County in southeastern Oklahoma...
* Until 1115 AM CDT.
* At 821 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Up to
three to four inches of rain have already fallen near Fittstown.
Flash flooding is occurring or is imminent.
* Some locations that will experience flooding include...
Ada, Atoka, Coalgate, Byng, Stonewall, Wapanucka, Lehigh, Tupelo,
Tushka, Fitzhugh, Bromide, Centrahoma, Pontotoc, Fittstown,
Clarita, Olney, Fillmore, Connerville, Coleman and Phillips.
Additional rainfall amounts of one to three inches are possible in
the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3421 9642 3448 9683 3488 9682 3475 9631
3436 9606
$$
TL8 follow-up statements
053
WGUS74 KOUN 211402
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
902 AM CDT FRI SEP 21 2018
OKC005-029-069-123-211615-
/O.CON.KOUN.FF.W.0055.000000T0000Z-180921T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnston OK-Coal OK-Pontotoc OK-Atoka OK-
902 AM CDT FRI SEP 21 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR
NORTHEASTERN JOHNSTON...COAL...PONTOTOC AND WEST CENTRAL ATOKA
COUNTIES...
At 857 AM CDT, emergency management officials reported flood waters
flowing over Old Cabin Road at Wiley Road, 4 miles north of Milburn
in northeastern Johnston County.
Doppler radar and automated rain gauges indicate that more than five
inches of rain has already fallen rain over the warned area. over
parts of the warned area, especially near Fittstown.
Dangerous flash flooding is expected!
Some locations that will experience flooding include...
Ada, Atoka, Coalgate, Byng, Stonewall, Wapanucka, Lehigh, Tupelo,
Tushka, Fitzhugh, Bromide, Centrahoma, Pontotoc, Fittstown, Clarita,
Olney, Fillmore, Connerville, Coleman and Phillips.
Additional rainfall amounts of one to three inches are possible in
the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 3421 9642 3448 9683 3488 9682 3475 9631
3436 9606
$$
TL921
WGUS74 KOUN 211510
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
1010 AM CDT FRI SEP 21 2018
OKC005-029-069-123-211615-
/O.CON.KOUN.FF.W.0055.000000T0000Z-180921T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnston OK-Coal OK-Pontotoc OK-Atoka OK-
1010 AM CDT FRI SEP 21 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR
NORTHEASTERN JOHNSTON...COAL...PONTOTOC AND WEST CENTRAL ATOKA
COUNTIES...
At 1005 AM CDT, emergency management reported a home flooded along
Highway 99 near the Pontotoc and Johnston County line, just north of
Pontotoc.
Doppler radar estimates indicate more than 6.5 inches of rain have
already fallen near Fittstown.
Dangerous flash flooding is occurring!
Some locations that will experience flooding include...
Ada, Atoka, Coalgate, Byng, Stonewall, Wapanucka, Lehigh, Tupelo,
Tushka, Fitzhugh, Bromide, Centrahoma, Pontotoc, Fittstown, Clarita,
Olney, Fillmore, Connerville, Coleman and Phillips.
Additional rainfall amounts of one to three inches are possible in
the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 3421 9642 3448 9683 3488 9682 3475 9631
3436 9606
$$
TL474
WGUS54 KOUN 211604
FFWOUN
OKC005-029-069-123-211815-
/O.EXT.KOUN.FF.W.0055.000000T0000Z-180921T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
1104 AM CDT FRI SEP 21 2018
The National Weather Service in Norman has extended the
* Flash Flood Warning for...
Northeastern Johnston County in southeastern Oklahoma...
Coal County in southeastern Oklahoma...
Pontotoc County in east central Oklahoma...
West central Atoka County in southeastern Oklahoma...
* Until 115 PM CDT.
* At 1102 AM CDT, Doppler radar indicated heavy rain across the
warned area. Three to seven inches of rain have fallen.
Dangerous flash flooding is occurring.
* Some locations that will experience flooding include...
Ada, Atoka, Coalgate, Byng, Stonewall, Wapanucka, Lehigh, Tupelo,
Tushka, Fitzhugh, Bromide, Centrahoma, Pontotoc, Fittstown,
Clarita, Olney, Fillmore, Connerville, Coleman and Phillips.
Additional rainfall amounts of one to three inches are possible in
the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 3421 9642 3448 9683 3488 9682 3475 9631
3436 9606
$$
MAD681
WGUS74 KOUN 211621
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
1121 AM CDT FRI SEP 21 2018
OKC005-029-069-123-211815-
/O.CON.KOUN.FF.W.0055.000000T0000Z-180921T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnston OK-Coal OK-Pontotoc OK-Atoka OK-
1121 AM CDT FRI SEP 21 2018
...THIS IS A FLASH FLOOD EMERGENCY FOR the Fittstown... Jesse... and
Stonewall areas....
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
NORTHEASTERN JOHNSTON...COAL...PONTOTOC AND WEST CENTRAL ATOKA
COUNTIES...
At 1120 AM CDT, Doppler radar and automated rain gauges indicated
that heavy rain was falling over the area. Three to eight inches of
rain have fallen. Flash flooding is already occurring.
This is a FLASH FLOOD EMERGENCY for the Fittstown... Jesse... and
Stonewall areas. This is a PARTICULARLY DANGEROUS SITUATION. SEEK
HIGHER GROUND NOW!
Some locations that will experience flooding include...
Ada, Atoka, Coalgate, Byng, Stonewall, Wapanucka, Lehigh, Tupelo,
Tushka, Fitzhugh, Bromide, Centrahoma, Pontotoc, Fittstown, Clarita,
Olney, Fillmore, Connerville, Coleman and Phillips.
Additional rainfall amounts of one to three inches are possible in
the warned area over the next hour.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 3421 9642 3448 9683 3488 9682 3475 9631
3436 9606
$$
MAD423
WGUS74 KOUN 211715
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
1215 PM CDT FRI SEP 21 2018
OKC005-029-069-123-211815-
/O.CON.KOUN.FF.W.0055.000000T0000Z-180921T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnston OK-Coal OK-Pontotoc OK-Atoka OK-
1215 PM CDT FRI SEP 21 2018
...THIS IS A FLASH FLOOD EMERGENCY FOR THE FITTSTOWN...
STONEWALL...AND JESSE AREAS.
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
NORTHEASTERN JOHNSTON...COAL...PONTOTOC AND WEST CENTRAL ATOKA
COUNTIES...
At 1210 PM CDT, Doppler radar and automated rain gauges indicated
that heavy rain was falling over the area. Nearly nine inches of
rain have fallen near Fittstown. Rainfall rates of up to three
inches per hour are being observed. Dangerous flash flooding is
already occurring.
This is a FLASH FLOOD EMERGENCY for the Fittstown...Stonewall...and
Jesse areas. This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
GROUND NOW!
Some locations that will experience flooding include...
Ada, Atoka, Coalgate, Byng, Stonewall, Wapanucka, Lehigh, Tupelo,
Tushka, Fitzhugh, Bromide, Centrahoma, Pontotoc, Fittstown, Clarita,
Olney, Fillmore, Connerville, Coleman and Phillips.
Additional rainfall amounts of one to three inches are possible in
the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 3421 9642 3448 9683 3488 9682 3475 9631
3436 9606
$$
03475
WGUS54 KOUN 211746
FFWOUN
OKC005-029-069-123-212015-
/O.EXT.KOUN.FF.W.0055.000000T0000Z-180921T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
1246 PM CDT FRI SEP 21 2018
...FLASH FLOOD EMERGENCY FOR THE ADA...PONTOTOC...FITTSTOWN...
STONEWALL...AND JESSE AREAS CONTINUES...
The National Weather Service in Norman has extended the
* Flash Flood Warning for...
Northeastern Johnston County in southeastern Oklahoma...
Coal County in southeastern Oklahoma...
Pontotoc County in east central Oklahoma...
West central Atoka County in southeastern Oklahoma...
* Until 315 PM CDT.
* At 1239 PM CDT, emergency management reported many of the county
roads near and south of Ada were impassable. Over nine inches of
rain have fallen in Fittstown, and rainfall rates over three
inches per hour are still being observed from Pontotoc to
Stonewall. Dangerous flash flooding is already occurring.
This is a FLASH FLOOD EMERGENCY for Ada, Pontotoc, Fittstown, and
Stonewall. This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
GROUND NOW!
* Some locations that will experience flooding include...
Ada, Atoka, Coalgate, Byng, Stonewall, Wapanucka, Lehigh, Tupelo,
Tushka, Fitzhugh, Bromide, Centrahoma, Pontotoc, Fittstown,
Clarita, Olney, Fillmore, Connerville, Coleman and Phillips.
Additional rainfall amounts of one to two inches are possible in
the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3421 9642 3448 9683 3488 9682 3475 9631
3436 9606
$$
03868
WGUS74 KOUN 211912
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
212 PM CDT FRI SEP 21 2018
OKC005-029-069-123-212015-
/O.CON.KOUN.FF.W.0055.000000T0000Z-180921T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnston OK-Coal OK-Pontotoc OK-Atoka OK-
212 PM CDT FRI SEP 21 2018
...FLASH FLOOD EMERGENCY CONTINUES FOR THE FITTSTOWN...
ADA...STONEWALL...PONTOTOC AREAS...
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHEASTERN JOHNSTON...COAL...PONTOTOC AND WEST CENTRAL ATOKA
COUNTIES...
At 205 PM CDT, the department of transportation reported Highway 377
has been shutdown from Highway 7 north to Fittstown. Nearly eleven
inches of rain have fallen. In addition, emergency management has
reported at least one home is surrounded by rising water in
Pontotoc. Flash flooding is already occurring.
This is a FLASH FLOOD EMERGENCY for Pontotoc, Coal, and Johnston
Counties. This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
GROUND NOW!
Some locations that will experience flooding include...
Ada, Atoka, Coalgate, Byng, Stonewall, Wapanucka, Lehigh, Tupelo,
Tushka, Fitzhugh, Bromide, Centrahoma, Pontotoc, Fittstown, Clarita,
Olney, Fillmore, Connerville, Coleman and Phillips.
Additional rainfall amounts of one to three inches are possible in
the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3421 9642 3448 9683 3488 9682 3475 9631
3436 9606
$$
03730
WGUS54 KOUN 211958
FFWOUN
OKC005-029-069-123-212145-
/O.EXT.KOUN.FF.W.0055.000000T0000Z-180921T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
258 PM CDT FRI SEP 21 2018
...FLASH FLOOD EMERGENCY CONTINUES FOR THE FITTSTOWN...
ADA...STONEWALL...AND PONTOTOC AREAS...
The National Weather Service in Norman has extended the
* Flash Flood Warning for...
Northeastern Johnston County in southeastern Oklahoma...
Coal County in southeastern Oklahoma...
Pontotoc County in east central Oklahoma...
West central Atoka County in southeastern Oklahoma...
* Until 445 PM CDT.
* At 252 PM CDT, emergency management and the public continued to
report flash flooding throughout Pontotoc and northern Johnston
Counties. Over eleven inches of rain have fallen in Fittstown and
even higher amounts are being estimated east and south of
Fittstown. Downtown Ada is virtually impassable, with water now
reaching many structures. Numerous roads have been washed away
near the Fittstown and Stonewall areas. Dangerous flash flooding
is expected to continue for at least one more hour, and flood
waters will only slowly recede throughout the late afternoon.
This is a FLASH FLOOD EMERGENCY for the Fittstown...
Ada...Stonewall...and Pontotoc areas. This is a PARTICULARLY
DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!
* Some locations that will experience flooding include...
Ada, Atoka, Coalgate, Byng, Stonewall, Wapanucka, Lehigh, Tupelo,
Tushka, Fitzhugh, Bromide, Centrahoma, Pontotoc, Fittstown,
Clarita, Olney, Fillmore, Connerville, Coleman and Phillips.
Additional rainfall amounts of one to two inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 3421 9642 3448 9683 3488 9682 3475 9631
3436 9606
$$
03What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 6:08 AM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Sep 21, 6:08 AM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Norman OK
608 AM CDT Fri Sep 21 2018
.DISCUSSION...
&&
.AVIATION...
For the 12z TAFs:
Periods of rain, occasionally heavy with visibility reductions
temporarily as low as 2 to 3 SM will occur at most TAF sites.
Gradual decrease in heavy rain potential will occur at most TAF
sites by later today. Thunderstorms are possible with occasional
lightning, but for most sites we handled this with VCTS. MVFR
ceilings should prevail through the TAF period except in northern
Oklahoma where a return to VFR is likely by late afternoon or
evening.
&&
.PREV DISCUSSION... /issued 353 AM CDT Fri Sep 21 2018/
DISCUSSION...
Heavy rainfall event continues to unfold with approaching cold
front, combined with phasing of northern/central plains s/wv trough
and weakening remnants of weak tropical disturbance. Greatest
influence of tropical moisture will remain confined to far southern
portions of Oklahoma and northern Texas late today through tomorrow
given delayed lower level return and advected layered precipitable
water trends. Highest QPF values are expected south of the OKC
metro, down toward Ardmore, Ada, and Durant and primarily from late
this afternoon through Saturday morning. Rainfall totals of 5 to 8
inches certainly appear possible over these areas. With heavier
precipitation ending across western parts of Oklahoma by evening, we
will move the expiration of the Flood Watch up to 00Z this evening
across the western-third or so of Oklahoma. Will keep rest of watch
going and let later shifts adjust as needed. 00Z NAM and last couple
runs of the ECM slow progression of southern wave over northern
Texas, allowing for heavy rainfall to potential last into much of
Saturday across the Red River Valley. Higher probabilities will be
maintained through the day.
In addition to the widespread rainfall, much cooler air will spread
into the region today and tonight. Below average temperatures will
be forecast through the weekend, with temperatures moderating on
Monday ahead of next frontal boundary. An evolving central U.S.
trough will be reflected at surface with passage of cold front on
Tuesday. Along with a downward trend in temperatures, rain chances
will return with this frontal boundary Tuesday into Wednesday. A
more clipper type system progd to dive into the northern plains
Wednesday into Thursday, allowing yet another front to move in late
in the week. This front has the potential to usher in the driest air
we have seen in quite some time, with dewpoints likely to fall into
the 40s over a larger area than currently forecast. With moisture
less abundant by this time, chances for showers and storms appears
lower and will keep pops at or below guidance values.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 75 59 71 60 / 100 90 40 20
Hobart OK 73 59 73 59 / 100 50 20 10
Wichita Falls TX 77 61 70 62 / 100 90 70 30
Gage OK 71 50 75 54 / 80 0 0 10
Ponca City OK 74 55 76 58 / 90 20 10 10
Durant OK 80 67 71 64 / 100 100 90 60
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Saturday afternoon for OKZ018>020-023>032-
037>048-050>052.
Flood Watch through this evening for OKZ014>017-021-022-033>036.
TX...Flood Watch through Saturday afternoon for TXZ084>090.
Flood Watch through this evening for TXZ083.
&&
12/11Hazardous weather outlook, Sep 21, 4:59 AM CDT, 3 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 459 AM CDT Fri Sep 21 2018 OKZ004>048-050>052-TXZ083>090-221000- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 459 AM CDT Fri Sep 21 2018 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Heavy Rainfall and Flooding... Periods of rain will be heavy at times and this could cause flooding of low-lying and poorly drained areas. The greatest chance of flooding or flash flooding will be over the southern half of Oklahoma and north Texas. .Thunderstorms... A few thunderstorms are possible today. Severe storms are not expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... .Heavy Rainfall and Flooding... Heavy rain chances will continue through Saturday across southern Oklahoma and north Texas. This could cause flooding of low-lying and poorly drained areas. .Thunderstorms... A few thunderstorms are possible Saturday, mainly across southern Oklahoma and north Texas. Low chances of storms will return Monday and continue through next week. Severe storms are not expected. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 7:29 PM CDT | Special Weather Statement | OUN | Comanche, Cotton, Kiowa, Stephens, Tillman | 31 min |
| Sep 20, 8:09 PM CDT | Special Weather Statement | OUN | Caddo | 36 min |
| Sep 20, 8:30 PM CDT | Special Weather Statement | OUN | Custer | 30 min |
| Sep 20, 9:12 PM CDT | Special Weather Statement | OUN | Blaine | 33 min |
| Sep 20, 9:13 PM CDT | Special Weather Statement | OUN | Dewey | 32 min |
| Sep 20, 9:14 PM CDT | Special Weather Statement | OUN | Greer | 31 min |
| Sep 21, 7:57 AM CDT | Areal Flood Advisory | OUN | Coal, Johnston | 3 hr |
| Sep 21, 8:27 AM CDT | Areal Flood Advisory | OUN | Garvin, Murray, Pontotoc | 3 hr |
| Sep 21, 8:33 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Kiowa | 3 hr |
| Sep 21, 8:33 AM CDT | River Flood Warning | OUN | Carter, Garvin, Murray | 22 hr |
| Sep 21, 8:35 AM CDT | River Flood Warning | OUN | Carter, Johnston, Murray | 41 hr |
| Sep 21, 8:40 AM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian, Kingfisher | 3 hr |
| Sep 21, 8:40 AM CDT | River Flood Warning | OUN | Cotton | 66 hr |
| Sep 21, 8:54 AM CDT | Areal Flood Advisory | OUN | Custer, Washita | 3 hr |
| Sep 21, 9:22 AM CDT | Areal Flood Advisory | OUN | Carter, Comanche, Cotton, Garvin, Grady, Harmon and 5 more | 3 hr |
| Sep 21, 9:45 AM CDT | Flash Flood Warning | OUN | Blaine, Canadian, Kingfisher | 8 hr |
| Sep 21, 9:52 AM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Oklahoma | 113 min |
| Sep 21, 10:03 AM CDT | Areal Flood Advisory | OUN | Carter, Johnston, Murray | 3 hr |
| Sep 21, 10:17 AM CDT | Flash Flood Warning | OUN | Carter, Garvin, Johnston, Murray, Pontotoc, Stephens | 3 hr |
| Sep 21, 10:39 AM CDT | Areal Flood Advisory | OUN | Lincoln, Payne | 6 hr |
| Sep 21, 10:49 AM CDT | Areal Flood Advisory | OUN | Coal, Hughes, Pontotoc | 3 hr |
| Sep 21, 11:47 AM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, McClain, Oklahoma | 3 hr |
| Sep 21, 12:00 PM CDT | Areal Flood Advisory | OUN | Carter, Jefferson, Johnston, Love, Marshall | 3 hr |
| Sep 21, 12:03 PM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, McClain | 5 hr |
| Sep 21, 12:16 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 3 hr |
| Sep 21, 12:37 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Kiowa, Stephens | 3 hr |
| Sep 21, 12:50 PM CDT | Flash Flood Warning | OUN | Cleveland, McClain, Oklahoma | 4 hr |
| Sep 21, 12:57 PM CDT | Flash Flood Warning | OUN | Carter, Jefferson, Johnston, Love, Marshall, Murray and 1 more | 6 hr |
| Sep 21, 1:12 PM CDT | Flash Flood Warning | OUN | Carter, Garvin, Johnston, Murray, Pontotoc, Stephens | 7 hr |
| Sep 21, 1:26 PM CDT | Flash Flood Warning | OUN | Coal, Hughes, Pontotoc | 3 hr |
| Sep 21, 2:10 PM CDT | River Flood Warning | OUN | Bryan | 3 days |
| Sep 21, 2:12 PM CDT | River Flood Warning | OUN | Atoka | 5 days |
| Sep 21, 2:24 PM CDT | Flash Flood Warning | OUN | Cotton, Jefferson | 3 hr |
| Sep 21, 2:29 PM CDT | Areal Flood Advisory | OUN | Comanche, Jackson, Kiowa, Tillman | 3 hr |
| Sep 21, 2:51 PM CDT | Areal Flood Advisory | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 3 hr |
| Sep 21, 3:13 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 3 hr |
| Sep 21, 3:31 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Kiowa, Stephens | 3 hr |
| Sep 21, 3:48 PM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Kiowa, Tillman | 3 hr |
| Sep 21, 4:15 PM CDT | Flash Flood Warning | OUN | Coal, Hughes, Pontotoc | 4 hr |
| Sep 21, 4:36 PM CDT | Flash Flood Warning | OUN | Atoka, Coal, Johnston, Pontotoc | 4 hr |
| Sep 21, 5:06 PM CDT | Areal Flood Warning | OUN | Cleveland, McClain, Oklahoma | 3 hr |
| Sep 21, 5:18 PM CDT | Areal Flood Warning | OUN | Cleveland, Garvin, McClain | 3 hr |
| Sep 21, 5:25 PM CDT | Areal Flood Warning | OUN | Cotton, Jefferson | 3 hr |
| Sep 21, 5:32 PM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie, Seminole | 3 hr |
| Sep 21, 5:35 PM CDT | Areal Flood Warning | OUN | Blaine, Canadian, Kingfisher | 3 hr |
| Sep 21, 5:42 PM CDT | Areal Flood Advisory | OUN | Grady | 3 hr |
| Sep 21, 6:05 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Johnston, Marshall | 3 hr |
| Sep 21, 6:48 PM CDT | Areal Flood Warning | OUN | Carter, Jefferson, Johnston, Love, Marshall, Murray | 4 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.